Translator Disclaimer
2017 Existence and Stability of Coexistence States for a Reaction-diffusion-advection Model
Jianhua Wu, Hailong Yuan
Taiwanese J. Math. 21(4): 865-880 (2017). DOI: 10.11650/tjm/7514


In this paper, we consider a two-species Lotka-Volterra competition model in one-dimensional spatially inhomogeneous environments. It is assumed that two competitors have the same movement strategy but slightly differing in their inter- and intra-specific competition rates. By using the Lyapunov-Schmidt reduction technique as well as some analytic skills, we find that the existence and stability of coexistence states can be determined by some scalar functions, and hence the unique coexistence state of the system is established in certain cases.


Download Citation

Jianhua Wu. Hailong Yuan. "Existence and Stability of Coexistence States for a Reaction-diffusion-advection Model." Taiwanese J. Math. 21 (4) 865 - 880, 2017.


Received: 30 March 2016; Revised: 12 October 2016; Accepted: 28 October 2016; Published: 2017
First available in Project Euclid: 27 July 2017

zbMATH: 06871350
MathSciNet: MR3684391
Digital Object Identifier: 10.11650/tjm/7514

Primary: 35K57

Rights: Copyright © 2017 The Mathematical Society of the Republic of China


Vol.21 • No. 4 • 2017
Back to Top